Some impossibilities of ranking in generalized tournaments

Csató, László (2019) Some impossibilities of ranking in generalized tournaments. INTERNATIONAL GAME THEORY REVIEW, 21 (1). pp. 1-14. ISSN 0219-1989 10.1142/S0219198919400024

[img] Text
Csato_1_30600163_ny.pdf

Download (286kB)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence > Research Group of Operations Research and Decision Systems
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 26 Sep 2019 06:42
Last Modified: 26 Sep 2019 06:42
URI: http://eprints.sztaki.hu/id/eprint/9782

Update Item Update Item